# SDR CA981216009

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E437
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 10746012
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AS SOON AS EPR WAS SELECTED ON TAKEOFF ROLL AND TAKEOFF THRUST WAS ATTAINED, A LEFT HAND HIGH STAGE EICAS MESSAGE WAS RECEIVED.  TAKEOFF WAS ABORTED.  QRH ACTION AND AIRCRAFT RETURNED TO THE GATE.  ITEM WAS DEFERRED PER MEL AND FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.
